# SDR CALA2025080607379

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,747 hours, 21,341 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 1184
- Condition: Low Pressure
- Location: Zone 800
- Part time: 67,080 hours, 15,667 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PRESS GAUGE IS GREATER THEN HALF A NEEDLE SIZE IN THE RED.   REMOVED AND REPLACED L2 EMERGENCY ESCAPE SLIDE PER AMM 25-66-01/40.  INSP INSTALLATON OF THE R2 DOOR EMERGENCY SLIDE PACK IAW AMM 25-66-01/401.
